Logo eprints

Items where Author is "Pratelli, Luca"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | Date | No Grouping
Jump to: Be | Cr | Le | Pr | Ri
Number of items: 38.

Be

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Asymptotics for randomly reinforced urns with random barriers. Journal of applied probability, 53 (4). pp. 1206-1220. ISSN 0021-9002 (2016)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Central Limit Theorems for an Indian Buffet Model with Random Weights. The Annals of Applied Probability, 25 (2). pp. 523-547. ISSN 1050-5164 (2015)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro An Anscombe-type theorem. Journal of Mathematical Sciences, 196 (1). pp. 15-22. ISSN 1072-3374 (2014)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro A central limit theorem and its applications to multicolor randomly reinforced urns. Journal of applied probability , 48 (2). pp. 527-546. ISSN 0021-9002 (2011)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Central limit theorems for multicolor urns with dominated colors. Stochastic processes and their applications , 120 (8). pp. 1473-1491. ISSN 0304-4149 (2010)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Rate of convergence of predictive distributions for dependent data. Bernoulli, 15 (4). pp. 1351-1367. ISSN 1350-7265 (2009)

Cr

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Asymptotics for randomly reinforced urns with random barriers. Journal of applied probability, 53 (4). pp. 1206-1220. ISSN 0021-9002 (2016)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Central Limit Theorems for an Indian Buffet Model with Random Weights. The Annals of Applied Probability, 25 (2). pp. 523-547. ISSN 1050-5164 (2015)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro An Anscombe-type theorem. Journal of Mathematical Sciences, 196 (1). pp. 15-22. ISSN 1072-3374 (2014)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro A central limit theorem and its applications to multicolor randomly reinforced urns. Journal of applied probability , 48 (2). pp. 527-546. ISSN 0021-9002 (2011)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Central limit theorems for multicolor urns with dominated colors. Stochastic processes and their applications , 120 (8). pp. 1473-1491. ISSN 0304-4149 (2010)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Rate of convergence of predictive distributions for dependent data. Bernoulli, 15 (4). pp. 1351-1367. ISSN 1350-7265 (2009)

Crimaldi, Irene and Letta, Giorgio and Pratelli, Luca Sur l'interversion de l'ordre entre deux opérations sur les tribus. Comptes rendus mathématique, 345 (6). pp. 341-344. ISSN 1631-073X (2007)

Crimaldi, Irene and Letta, Giorgio and Pratelli, Luca A strong form of stable convergence. Séminaire de Probabilités XL . pp. 203-225. ISSN 0720-8766 (2007)

Crimaldi, Irene and Pratelli, Luca Convergence results for conditional expectations. Bernoulli, 11 (4). pp. 737-745. ISSN 1350-7265 (2005)

Crimaldi, Irene and Pratelli, Luca Convergence results for multivariate martingales. Stochastic processes and their applications , 115 (4). pp. 571-577. ISSN 0304-4149 (2005)

Crimaldi, Irene and Pratelli, Luca Two inequalities for conditional expectations and convergence results for filters. Statistics and probability letters , 74 (2). pp. 151-162. ISSN 0167-7152 (2005)

Crimaldi, Irene and Pratelli, Luca Paul Lévy type inequalities for symmetric random variables. Rendiconti dell'Accademia Nazionale delle Scienze detta dei XL. Parte I: Memorie di matematica e applicazioni, XXII (1). pp. 77-84. ISSN 1128-8582 (1998)

Le

Crimaldi, Irene and Letta, Giorgio and Pratelli, Luca Sur l'interversion de l'ordre entre deux opérations sur les tribus. Comptes rendus mathématique, 345 (6). pp. 341-344. ISSN 1631-073X (2007)

Crimaldi, Irene and Letta, Giorgio and Pratelli, Luca A strong form of stable convergence. Séminaire de Probabilités XL . pp. 203-225. ISSN 0720-8766 (2007)

Pr

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Asymptotics for randomly reinforced urns with random barriers. Journal of applied probability, 53 (4). pp. 1206-1220. ISSN 0021-9002 (2016)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Central Limit Theorems for an Indian Buffet Model with Random Weights. The Annals of Applied Probability, 25 (2). pp. 523-547. ISSN 1050-5164 (2015)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro An Anscombe-type theorem. Journal of Mathematical Sciences, 196 (1). pp. 15-22. ISSN 1072-3374 (2014)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro A central limit theorem and its applications to multicolor randomly reinforced urns. Journal of applied probability , 48 (2). pp. 527-546. ISSN 0021-9002 (2011)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Central limit theorems for multicolor urns with dominated colors. Stochastic processes and their applications , 120 (8). pp. 1473-1491. ISSN 0304-4149 (2010)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Rate of convergence of predictive distributions for dependent data. Bernoulli, 15 (4). pp. 1351-1367. ISSN 1350-7265 (2009)

Crimaldi, Irene and Letta, Giorgio and Pratelli, Luca Sur l'interversion de l'ordre entre deux opérations sur les tribus. Comptes rendus mathématique, 345 (6). pp. 341-344. ISSN 1631-073X (2007)

Crimaldi, Irene and Letta, Giorgio and Pratelli, Luca A strong form of stable convergence. Séminaire de Probabilités XL . pp. 203-225. ISSN 0720-8766 (2007)

Crimaldi, Irene and Pratelli, Luca Convergence results for conditional expectations. Bernoulli, 11 (4). pp. 737-745. ISSN 1350-7265 (2005)

Crimaldi, Irene and Pratelli, Luca Convergence results for multivariate martingales. Stochastic processes and their applications , 115 (4). pp. 571-577. ISSN 0304-4149 (2005)

Crimaldi, Irene and Pratelli, Luca Two inequalities for conditional expectations and convergence results for filters. Statistics and probability letters , 74 (2). pp. 151-162. ISSN 0167-7152 (2005)

Crimaldi, Irene and Pratelli, Luca Paul Lévy type inequalities for symmetric random variables. Rendiconti dell'Accademia Nazionale delle Scienze detta dei XL. Parte I: Memorie di matematica e applicazioni, XXII (1). pp. 77-84. ISSN 1128-8582 (1998)

Ri

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Asymptotics for randomly reinforced urns with random barriers. Journal of applied probability, 53 (4). pp. 1206-1220. ISSN 0021-9002 (2016)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Central Limit Theorems for an Indian Buffet Model with Random Weights. The Annals of Applied Probability, 25 (2). pp. 523-547. ISSN 1050-5164 (2015)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro An Anscombe-type theorem. Journal of Mathematical Sciences, 196 (1). pp. 15-22. ISSN 1072-3374 (2014)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro A central limit theorem and its applications to multicolor randomly reinforced urns. Journal of applied probability , 48 (2). pp. 527-546. ISSN 0021-9002 (2011)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Central limit theorems for multicolor urns with dominated colors. Stochastic processes and their applications , 120 (8). pp. 1473-1491. ISSN 0304-4149 (2010)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Rate of convergence of predictive distributions for dependent data. Bernoulli, 15 (4). pp. 1351-1367. ISSN 1350-7265 (2009)

This list was generated on Sat May 25 10:18:15 2024 CEST.